MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 NO-HOLE; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø48 NO-HOLE; HIP ACETABULAR CUP
Model Number 01.32.148SH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain and the cause is unknown.At about 1 year and 1 month post primary the surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 december 2022: lot 2013632: (b)(4) items manufactured and released on 22-mar-2021.Expiration date: 2026-03-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional components involved in the event: ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot.2012914: (b)(4) items manufactured and released on 09-apr-2021.Expiration date: 2026-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Liner: mpact 01.32.3239hct flat pe hc liner ø32/c (k103721) lot.2108134: (b)(4) items manufactured and released on 03-aug-2021.Expiration date: 2026-07-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø48 NO-HOLE
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16094457
Report Number3005180920-2022-00995
Device Sequence Number6659618
Product Code LPH
UDI-Device Identifier07630030810756
UDI-Public07630030810756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model Number01.32.148SH
Device Catalogue Number01.32.148SH
Device Lot Number2013632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Initial Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale